MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/00325481.1985.11698920

Медицинская библиотека · Postgraduate medicine · 1985

Prevention of extravasation injuries secondary to doxorubicin.

Linder R M, Upton J

Клинический случайСтатьяПеревод в очереди

Аннотация

Intravenously administered drugs with potentially devastating consequences should be given only by personnel highly knowledgeable regarding the side effects and skilled in intravenous cannulation. A strict protocol should be followed. The earliest signs heralding extravasation should be recognized and infusion discontinued immediately. If extravasation occurs, prompt surgical consultation is necessary. Injection into the volar wrist, dorsum of the hand, and antecubital fossa should always be avoided. Polyethylene catheters are preferable to butterfly needles for administering chemotherapeutic agents. A careful history of the venous problems of patients who require long-term therapy should be maintained in their chart. Ideally, vascular access should avoid these problems.

Для цитирования: Linder R M, Upton J. Prevention of extravasation injuries secondary to doxorubicin.. Postgraduate medicine. 1985. DOI: 10.1080/00325481.1985.11698920.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.